UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Universal properties of infinite matrices

Davies, RO; Drazin, MP; Roberts, ML; (1996) Universal properties of infinite matrices. JOURNAL OF ALGEBRA , 180 (2) pp. 402-411. 10.1006/jabr.1996.0073.

Full text not available from this repository.
Type: Article
Title: Universal properties of infinite matrices
DOI: 10.1006/jabr.1996.0073
Keywords: Science & Technology, Physical Sciences, Mathematics, MATHEMATICS
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/105708
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item